Zoladex and acne, spotty and need help

Hello everyone,

I just wanted to know if anyone else has been through a cycle of zoladex and then had quite bad acne. I have never really suffered with spots in my life but since having the zoladex it has been a problem. I expected them while on the treatment with all of the changes.

However now I have been finished with the zoladex I don't understand why I still have them. They are massive, under the skin, awfully painful, very red and aggresive, not a normal spot. I have tried all types of diet changes, face washes (i have quite a comprehensive face routine anyway) etc and nothing seems to help.

Anyone have any experiences or advice, this will sound incredibly vain but it is making me very self concious and nervous about leaving the house.

Thanks, Heather :)

6 Replies

oldestnewest
  • I had the same reaction, someone on this site recommended Dalacin it is a topical antibiotic and it worked a treat! Having always suffered with spots/acne and spent a fortune on potions and lotions I was really with Dalacin. Good luck as I know how it feels there is nothng worse. i still have a little bottle for a stray occasional spot and within 2-3 days its gone. You will need to see your GP for a perscription.

  • I'm sorry to hear this is happening to you, and your not being vain, it's our skin, our body and it's such a shame that we have to suffer some very unpleasant side effects to try rid us of pain.

    I got the similar acne when I took zoladex, eeeeew horrible drug made me a madder woman!

    It was on my back and it left scars, please show your GP because there was a ointment which can be prescribed that reduced them down it, I did not get much help from my normal cleansing regi, but recently I did use aloe Vera and avocado bar soap which has settled them very well, I can send you a link for it, it's quite drying but I think I needed that because extra oil in my skin contributed to the acne.

    Hope you get it sorted Hun, I'm sure many others have been through the same your not alone x

  • I have a facial every month and the beauty therapist said to use Sudocream, so I did and it is a miracle worker! You buy a pot really cheap in the drugstore, and just a bit on the effected areas morning and night. I saw a reduction as quick as the next day.

    Hope this helps.

    Sxx

  • Hi Heather

    How long is it since your last zoladex-is it possible some is still in your system? I agree with the other posters about seeking help from your GP and would make an appt to show them your sore skin patches as they sound very painful.

    I had the opposite effect to you and my skin went really dry and flakey. That was not pleasant either but it has now returned to normal now the treatment has finished.

    Hope you get some answers from your GP, x

  • Hi,

    Thanks for answering, how long did it take for you to go back to normal after the zoldex finished?

    x

  • For me it was at least two months but after finishing the treatment I did undergo a hysterectomy. Part of me feels having this surgery may have delayed my remaining ovary from functioning normally again but even without having surgery I do think it takes time for the effects of the hormone to leave your body totally.

    Good luck, x

You may also like...